Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bootstrapping regularity of the Anosov splitting

Author: Boris Hasselblatt
Journal: Proc. Amer. Math. Soc. 115 (1992), 817-819
MSC: Primary 58F15; Secondary 58F18
MathSciNet review: 1101985
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Finite smoothness of the Anosov splitting implies $ {C^\infty }$.

References [Enhancements On Off] (What's this?)

  • [BFL] Yves Benoist, Patrick Foulon, and François Labourie, Flots d'Anosov a distributions stable et instable differentiables, École Polytechnique preprint M949.0690, 1990.
  • [F] Renato Feres, Geodesic flows on Manifolds of Negative Curvature with Smooth Horospherical Foliations, Ergodic Theory Dynamical Systems 11 (1991), no. 4, 653-686. MR 1145615 (93f:58187)
  • [FK] Renato Feres and Anatoly B. Katok, Invariant tensor fields of dynamical systems with pinched Lyapunov exponents and rigidity of geodesic flows, Ergodic Theory and Dynamical Systems 9 (1989), 427-432; Anosov flows with smooth foliations and rigidity of geodesic flows in three-dimensional manifolds of negative curvature, Ergodic Theory and Dynamical Systems 10 (1990), 657-670. MR 1091420 (92e:58150)
  • [G1] Etienne Ghys, Codimension one Anosov flows and suspensions, Dynamical Systems Valparaiso 1986, (Rodrigo Bamón, Rafael Labarea, and Jacob Palis Jr., eds.), Lecture Notes in Mathematics vol. 1331, Springer-Verlag, Berlin, Heidelberg, and New York, 1988, pp. 59-72. MR 961093 (90a:58141)
  • [G2] Etienne Ghys, Déformations de flots d'Anosov et de groupes Fuchsiens, Annales de l'Institut Fourier (1992) (to appear).
  • [H] Borís Hasselblatt, Regularity of the Anosov splitting and of horospheric foliations, preprint IHES/M/91/1, 1991.
  • [HK] Steven Hurder and Anatoly B. Katok, Differentiability, rigidity and Godbillon-Vey classes for Anosov flows, Publications Mathematiques de l'IHES 72 (1990), 5-61. MR 1087392 (92b:58179)
  • [J] Jean-Lin Journé, A regularity lemma for functions of several variables, Rev. Mat. Ibero. 4 (1988), 187-193. MR 1028737 (91j:58123)
  • [K] Masahiko Kanai, Geodesic flows of negatively curved manifolds with smooth stable and unstable foliations, Ergodic Theory and Dynamical Systems 8 2 (1988), 215-240. MR 951270 (89k:58230)
  • [Kl] Wilhelm Klingenberg, Riemannian geometry, Studies in Math., de Gruyter, 1982, p. 276. MR 666697 (84j:53001)
  • [LMM] Rafael de la Llave, J. M. Marco, and R. Moriyon, Canonical perturbation theory of Anosov systems and regularity results for the Livsic cohomology equation, Ann. of Math. 123 (1986), 537-611. MR 840722 (88h:58091)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 58F18

Retrieve articles in all journals with MSC: 58F15, 58F18

Additional Information

Keywords: Differential geometry, dynamical systems, Anosov systems, hyperbolic systems, negative curvature, horospheric foliations
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society